Transnormal systems in semi-Riemannian spaces
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 619-623
Printed December 1, 2002
Kwang Sung Park
Keimyung University
Abstract : In this paper, we study transnormal systems on the Euclidean and semi-Euclidean spaces. We classified transnormal systems on $R^{n+1}_p$. We also prove that transnormal systems on $R^n_p$ are algebraic even though there are non-algebraic isoparametric hypersurfaces.
Keywords : transnormal system, transnormal function, isoparametric function, semi-Riemannian, null-cylinder
MSC numbers : Primary 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd